# SDR ASOA201000666

- Difficulty date: April 25, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 12,945 hours, 11,106 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: UNK
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAIRING SUPPORT ANGLE CRACKED AFT OF FWD YOKE AT 2 O'CLOCK POSITION.  REMOVED AND REINSTALLED NR 2 ENG FAIRING SUPPORT ANGLE IAW CRJ 200 SRM 51-42-20.   (SDR CLOSED)
